# SDR DALA2022030101273

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 39,592 hours, 26,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CORROSION REMOVAL IN RH SIDE PLATE BTW STA Y=946-Y=956 AT AFT CARGO COMPARTMENT, CARGO SEAT TRACK WAS FOUND TO BE OUT OF LIMITS. ORIGINAL THICKNESS IS: 0.063IN AND MINIMUM REMAINING THICKNESS IS 0.031IN AND THEREFOR IT IS OUT OF LIMITS PER B717 SRM 53-00-00-1A PAR 4 C (2) FIG. 103 (REF. NRC 00059). SUMMARY OF NRC 00167: CORROSION LEVEL 2, RH SIDE PLATE BTW STA Y=946-Y=956 AT AFT CARGO COMPARTMENT WAS REPAIRED PERMANENTLY PER ER/A 597529-14 REV. ORIGINAL AND PRI REV. 0 AND 1. ASSOCIATED ER/A 00-597529 ADDED FOR AC 9560. (LP #2136518)
